MAUDE Adverse Event Report: NOVO HEALTH SERVICES FIBER MEDICAL ABSORBENT; TOWEL

NOVO HEALTH SERVICES FIBER MEDICAL ABSORBENT; TOWEL
Model Number KIT 2314 PRODUCT 2000
Medical Device Problem Codes Device Reprocessing Problem (1091); Contamination /Decontamination Problem (2895); Failure to Clean Adequately (4048)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred with the patient under anesthesia.There is no known impact on the patient.The surgical case was broke down and reopened due to the fiber raytex "falling out" of the medical absorbent towel.The product was not returned to the facility for evaluation.Novo health services quality manager conducted awareness training of the event, and in-service training with the facility on proper sorting during the soiled process and proper inspection process.
 
Event or Problem Description
The user facility reported that while the surgical technician and the doctor were draping the patient with reusable sterile towels a raytex fell out of the towel and landed on the patient.The raytex count was preformed to verify that the sponge was "extra.".

Brand Name
FIBER MEDICAL ABSORBENT
Common Device Name
TOWEL
Manufacturer (Section D)
NOVO HEALTH SERVICES
7086 industrial row drive
mason OH 45040
MDR Report Key9244413
Report Number1000306225-2019-00003
Device Sequence Number11216202
Product Code FRL
UDI-Device Identifier00812564036889
UDI-Public00812564036889
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIT 2314 PRODUCT 2000
Device Catalogue NumberKIT 2314 PRODUCT 2000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;